# SDR SWAA950494

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SERVICE DOOR OUTER SKIN GOUGED AT LOWER HINGE CUTOUT LOWER EDGE.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
